# SDR CA000320016

- Difficulty date: February 16, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 75,502 hours
- Engine: Pwa JT8D7
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Separated
- Location: Lt Engine Access
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) CREW HEARD BANG ON CLIMB. SKIN DAMAGE ON LT HORIZONTAL STAB TIP FAIRING AND LT ENGINE OIL ACCESS DOOR TORN FROM HINGES. DOOR WAS FOUND DAMAGE ON PREVIOUS STOP AND TEMP REPAIR CARRIED OUT. REPLACED.
